# SDR DALA2023041302960

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 30,839 hours, 3,960 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3326 - DIV - TO DUB DUE TO REPORTS OF LAV LEAKING INTO CABIN. CORRECTIVE ACTION: DUB MTC CONFIRMED NO ACTIVE LEAK. A/C CLEANED AND DISPATCHED. (9890925)
